Alert archive / Oklahoma / Frost Advisories in 2007
Frost Advisory 5, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Nov 5, 2007, 1:40 PM CST for 5 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 6, 2007, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2007, 1:40 PM CST (19:40 UTC)
- In effect from
- Nov 6, 2007, 12:00 AM CST
- Expired
- Nov 6, 2007, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 051940 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 140 PM CST MON NOV 5 2007 ARZ001-002-010-011-OKZ054>058-063-060400- /O.UPG.KTSA.FZ.A.0006.071106T0600Z-071106T1500Z/ /O.NEW.KTSA.FR.Y.0005.071106T0600Z-071106T1500Z/ /O.CON.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 140 PM CST MON NOV 5 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. COLDER AIR WILL FILTER IN BEHIND THE COLD FRONT THAT MOVED THROUGH THE REGION TODAY...AND TEMPERATURES WILL CONTINUE TO FALL THROUGH THE OVERNIGHT HOURS. BY MORNING...TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S WITH FROST POSSIBLE ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY NIGHT DUE TO CALM WINDS AND CLEAR SKIES ASSOCIATED WITH SURFACE HIGH PRESSURE OVER THE REGION. SOME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MAY EXPERIENCE A HARD FREEZE AS TEMPERATURES FALL INTO THE 20S. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. $$ ARZ019-020-029-OKZ049-053-059>062-064>076-060400- /O.CON.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA- ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA... CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 140 PM CST MON NOV 5 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY NIGHT DUE TO CALM WINDS AND CLEAR SKIES ASSOCIATED WITH SURFACE HIGH PRESSURE OVER THE REGION. SOME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MAY EXPERIENCE A HARD FREEZE AS TEMPERATURES FALL INTO THE 20S. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. $$
3 follow-up statements
000 WWUS74 KTSA 060344 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 944 PM CST MON NOV 5 2007 ARZ001-002-010-011-OKZ054>058-063-061145- /O.CON.KTSA.FR.Y.0005.071106T0600Z-071106T1500Z/ /O.CON.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 944 PM CST MON NOV 5 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. COLD AIR WILL POUR INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT FROM KANSAS AND MISSOURI. THERE WILL BE JUST ENOUGH WIND TO KEEP TEMPERATURES FROM FALLING BELOW FREEZING OVERNIGHT...HOWEVER FROST WILL BE POSSIBLE ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ARZ019-020-029-OKZ049-053-059>062-064>076-061145- /O.CON.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA- ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA... CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 944 PM CST MON NOV 5 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE TUESDAY NIGHT AND WEDNESDAY MORNING. THE FIRST MAJOR SURGE OF COLD AIR THIS FALL WILL LIKELY LEAD TO A HARD FREEZE FOR MUCH OUR REGION...ESPECIALLY NORTHERN AREAS... BY DAYLIGHT WEDNESDAY MORNING. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. SUB-FREEZING CONDITIONS WILL KILL PLANTS AND OTHER VEGETATION. $$
000 WWUS74 KTSA 060859 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 259 AM CST TUE NOV 6 2007 ARZ001-002-010-011-OKZ054>058-063-062200- /O.UPG.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/ /O.NEW.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ /O.CON.KTSA.FR.Y.0005.000000T0000Z-071106T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 259 AM CST TUE NOV 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT THROUGH 9 AM CST THIS MORNING THE FOLLOWING COUNTIES ARE INCLUDED IN BOTH THE FROST ADVISORY AND FREEZE WARNING... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...AND MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...AND DELAWARE. TEMPERATURES CONTINUE TO COOL IN THE WAKE OF THE COLD FRONT...AND WILL DROP INTO THE LOWER 30S THIS MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH AREAS OF FROST POSSIBLE. A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE LOWER 20S POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-029-OKZ049-053-059>062-064>076-062200- /O.UPG.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/ /O.NEW.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA- ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA... CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 259 AM CST TUE NOV 6 2007 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...AND SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE. A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND THE VALLEYS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. TEMPERATURES AROUND 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE MID 20S POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 061507 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 907 AM CST TUE NOV 6 2007 ARZ001-002-010-011-OKZ054>058-063-062315- /O.EXP.KTSA.FR.Y.0005.000000T0000Z-071106T1500Z/ /O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 907 AM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE LOWER 20S POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-029-OKZ049-053-059>062-064>076-062315- /O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA- ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA... CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 907 AM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. TEMPERATURES CONTINUE TO COOL IN THE WAKE OF THE COLD FRONT...AND WILL DROP INTO THE LOWER 30S THIS MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH AREAS OF FROST POSSIBLE. A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE LOWER 20S POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Nov 5, 10:41 AM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Nov 5, 10:41 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1041 AM CST MON NOV 5 2007
.UPDATE...
COLD FRONT CURRENTLY MOVING INTO NE OK...WITH A LARGE AREA
OF 6MB PRESSURE RISES NOTED OVER KS. COLD AIR ADVECTION IS
LAGGING A BIT BEHIND THE FRONT...ALTHOUGH EXPECT TO SEE
STEADY OR SLOWLY FALLING TEMPERATURES OVER NE OK AND NW
AR LATER THIS AFTERNOON.
NOT PLANNING ON A WIND ADVISORY AT THIS TIME...BUT COULD
SEE A FEW GUSTS APPROACING WIND ADVISORY CRITERA (40 MPH)
OVER OSAGE COUNTY.
&&
.PREV DISCUSSION... /ISSUED 333 AM CST MON NOV 5 2007/
DISCUSSION...
COLD FRONT CURRENTLY PASSING THROUGH SOUTHERN NEBRASKA WILL
IMPACT THE AREA LATER TODAY...HOWEVER EXPECT COLDER TEMPS TO LAG
INITIAL WIND SHIFT A BIT ALLOWING HIGHS WELL ABOVE NORMAL FOR MOST
LOCATIONS TODAY. GUSTY NORTHERLY WINDS WILL PERSIST INTO THE
EVENING...AND MAY REMAIN STRONG ENOUGH THROUGH TONIGHT TO PREVENT
SUB-FREEZING TEMPS TO OCCUR. THE CURRENT FREEZE WATCH FOR TONIGHT
WILL REMAIN GIVEN THE UNCERTAINTY. THE PRE FRONTAL AIRMASS WILL
BECOME POTENTIALLY UNSTABLE HOWEVER SUBSTANTIAL CAPPING WILL ALSO
BE PRESENT. THIS WILL CONFINE LOW PRECIP CHANCES TO THE EXTREME
SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA...WITH THE
EXPECTED INSTABILITY PARAMETERS SUPPORTING A MENTION OF THUNDER.
SURFACE HIGH SETTLES OVER THE AREA ON TUESDAY AND WILL CONTINUE TO
FORECAST HIGHS BELOW MAV GUIDANCE. THE DRY AIRMASS AND CLEAR SKIES
WILL SUPPORT A HIGHER CHANCE OF WIDESPREAD FREEZING TEMPERATURES
TUESDAY NIGHT AND A FREEZE WATCH HAS BEEN POSTED FOR THE ENTIRE
FORECAST AREA.
UPPER PATTERN BECOMES INCREASINGLY ZONAL BY LATE WEEK WITH
RESULTANT STRENGTHENING OF LEE TROUGH. THE CORRESPONDING INCREASE
IN SOUTHERLY FLOW WILL AID A WARMING TREND STARTING MID WEEK WITH
TEMPERATURES AT OR ABOVE NORMAL BY LATE WEEK. ADDITIONALLY...LOW
LEVEL MOISTURE WILL HAVE SUFFICIENT TIME TO INCREASE ACROSS THE
AREA AHEAD OF THE UPPER LOW WHICH TRANSLATES INTO THE PLAINS BY
THE WEEKEND. THE FAVORED SOLUTION IS THE 00Z ECMWF WHICH REMAINS
MORE PROGRESSIVE THAN THE GFS...WITH INCREASING PRECIP CHANCES
POSSIBLE OVER THE WEEKEND ONCE TIMING BECOMES MORE RELIABLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 39 58 32 / 0 0 0 0
FSM 77 40 59 32 / 10 10 0 0
MLC 77 40 59 32 / 10 10 0 0
BVO 65 34 55 25 / 0 0 0 0
FYV 72 33 53 25 / 10 10 0 0
BYV 74 33 51 26 / 10 10 0 0
MKO 74 37 57 30 / 10 10 0 0
MIO 67 34 54 29 / 0 0 0 0
F10 74 39 57 31 / 10 10 0 0
HHW 80 44 62 35 / 10 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM MIDNIGHT TUESDAY TO 9 AM TUESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ063.
FREEZE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WATCH FROM MIDNIGHT TUESDAY TO 9 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011.
FREEZE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....18Hazardous weather outlook, Nov 5, 12:30 PM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1230 PM CST MON NOV 5 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1230 PM CST MON NOV 5 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. DISCUSSION... A COLD FRONT ANALYZED FROM NORTHWEST ARKANSAS INTO SOUTH CENTRAL OKLAHOMA EARLY THIS AFTERNOON WILL MOVE THROUGH ALL OF OKLAHOMA BY LATE AFTERNOON. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT ALONG THE BOUNDARY SHOULD REMAIN TO OUR EAST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN INCREASE IN SOUTHERLY FLOW WILL RETURN GULF MOISTURE TO THE REGION DURING THE WEEK. AN UPPER LOW WILL MOVE EASTWARD INTO THE PLAINS BY THE COMING WEEKEND...INCREASING THUNDERSTORM CHANCES ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:13 AM CST | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 24 hr |
Nearby
Frost Advisories in Oklahoma, 2007Frost Advisories in Arkansas, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.